# SDR DALA13025250127

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 78,576 hours, 34,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT INSPECTION FOUND CRACK INDICATION ON FAILSAFE STRAP AT THE REAR SPAR LT BULKHEAD AT BS 955.  BS 955 LT BULKHEAD FAIL SAFE STRAP REPAIR CARRIED OUT IAW PRI 513476-14, AD REV 0, REV 1 & REV 2.  PERMANENT REPAIR COMPARED AND COMPLIED WITH FINAL ERA 513476-14AD, REV ORIGINAL.
